A Sociomedical study of deafmutes

Singh, G. ; Singh, S. R. ; Indrayan, A. ; Bagchi, S. C. (1973) A Sociomedical study of deafmutes Indian Journal of Medical Research, 61 (2). pp. 285-291. ISSN 0971-5916

Full text not available from this repository.

Official URL: http://icmr.nic.in/ijmr/ijmr.htm


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Council of Medical Research.
ID Code:73476
Deposited On:06 Dec 2011 04:16
Last Modified:06 Dec 2011 04:16

Repository Staff Only: item control page